Mt Dr. wants me to start Tysabri for RRMS. I have recently lost 40 lbs, which I am extremely pleased with. Will this Tysabri make me gain my weight back???
Hi, first of all, well done on the weight loss! I wish i had your will power!
Ok, so weight gain is not listed as a known side effect of tysabri. Of course people can have side effects/reactions to a drug that have not yet been reported, but i would say you are at a very low risk of gaining weight because of this med.
Well I started on Tysabri in February this year and I have gained nearly 40lb. I had previously lost a lot of weight - about 30lb (without trying) when I was on Rebif, and had kept it off for a couple of years. I now weigh more than when I was 9 months pregnant. My diet and exercise levels haven't changed over the period. I have also been on antidepressants so it might be something to do with that. Or it might be to do with stopping Rebif. The upside is that I feel much better on Tysabri but the weight gain really gets me down.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 12 answers
Posted 12 Aug 2010 • 8 answers
Posted 23 Oct 2010 • 1 answer
Posted 25 May 2011 • 10 answers
Posted 5 Sep 2016 • 0 answers